-

 

 

 




Optimization Online





 

Regularization methods for semidefinite programming

Jerome Malick (jerome.malick***at***inria.fr)
Janez Povh (janez.povh***at***uni-mb.si)
Franz Rendl (franz.rendl***at***uni-klu.ac.at)
Angelika Wiegele (angelika.wiegele***at***uni-klu.ac.at)

Abstract: This paper studies an alternative technique to interior point methods and nonlinear methods for semidefinite programming (SDP). The approach based on classical quadratic regularizations leads to an algorithm, generalizing a recent method called "boundary point method". We study the theoretical properties of this algorithm and we show that in practice it behaves very well on some instances of SDP having a large number of constraints.

Keywords: semidefinite programming, regularization methods, Augmented Lagrangian method, large scale semidefinite problems

Category 1: Convex and Nonsmooth Optimization (Convex Optimization )

Category 2: Linear, Cone and Semidefinite Programming (Semi-definite Programming )

Category 3: Nonlinear Optimization

Citation: J. Malick, J. Povh, F. Rendl, and A. Wiegele. Regularization methods for semide nite programming. SIAM J. Optim., 20(1):336-356, 2009

Download: [Postscript][PDF]

Entry Submitted: 10/05/2007
Entry Accepted: 10/05/2007
Entry Last Modified: 03/21/2011

Modify/Update this entry


  Visitors Authors More about us Links
  Subscribe, Unsubscribe
Digest Archive
Search, Browse the Repository

 

Submit
Update
Policies
Coordinator's Board
Classification Scheme
Credits
Give us feedback
Optimization Journals, Sites, Societies
Mathematical Programming Society